Posted 4/14/2018 2:30 PM (GMT -6)
I am trying to figure out why I feel so anxious and no appetite all the time for the past 8 weeks. I was on SSRIs for the past 14 years without problems except the usual burn out and needing to increase or switch meds. This past July my Dr started me on Cymbalta 30mg and it was my first try with an SNRI. I felt ok in it except occasional anxious episodes that were situational. I thought maybe the Cymbalta was a bad fit and my Dr put me on Prozac 10mg to wean off Cymbalta. I weaned off in only 5 days and those 5 days were fine. Then 6 days after being completely off Cymbalta I started to have constant anxiety, shaky, no appetite and panic attack at work. I went to Dr and we thought it was the Prozac so we stopped Prozac and started back on old trusty Zoloft that I was on prior to Cymbalta. After 4 weeks on Zoloft with no reloef from the constant symptoms we decided to try Lexapro 10mg which I have been on for 3 weeks now. Still, no better at all. Extreme morning anxiety, no appetite, shaky, nausea.
Could it be all this is related to stopping Cymbalta? I know Cymbalta affects norepinephrine and not just serotonin, so I wonder if taking it for 7 months and then stopping over only 5 days has messed me up somehow.
Just wondered if anyone has heard of Cymbalta withdrawal issues lasting months?